# SDR P5CA2010062101643

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 37,504 hours, 5,806 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LEFT PYLON FAIRING DOOR WAS DAMAGED DURING MAINTENANCE BY A WORK STAND.  ACCOMPLISHED TIME LIMITED REPAIR PER ENGINEERING ORDER 4454A098, WITH FAA 8110-3 DATED 15 JUNE 2010.  DVI EVERY 25 FLIGHT CYCLES WITH PERMANENT REPAIR PRIOR TO 2000 FLIGHT HOURS.
